# SDR DLAR950007

- Difficulty date: March 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N311EA
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1012
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Left Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATL - DURING LETTER CHECK AT DALR, THE LEFT MLG UPPER ACTUATOR ATTACH FITTING LUGS WERE FOUND CORRODED ON THE INSIDE DIAMETER.  THE LUG HOLES WERE BORED OUT TO CLEAN UP CORROSION PER DL ERA 270493-14.  TT, 38155 HRS.  CYCLES, 18905.  (X)
